HomeAnswersPediatricsgastritisMy infant got bloating and diaper rash in addition to having hypoallergenic reactions to cow's milk. Is this condition is serious?

Is it common for a newborn to experience increased gas, fussiness, and reduced feeding?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At November 20, 2023
Reviewed AtNovember 20, 2023

Patient's Query

Hello doctor,

Please provide advice and explanation for me regarding our newborn. The most recent readings, which were obtained in the hospital, are attached. My question relates to the infant's nutrition. In the beginning, we were giving her Novalac AC to help with fussiness, colic, and gas buildup. For two weeks, we fed her this powder. We just learned that Nan LR had to switch to a hypoallergenic formula due to a diaper rash brought on by the cow's milk protein in the formula not being broken down. But after two days, we noted that she was still irritable, passing a lot of gas, and not consuming the whole 120 ml as she did with Novalac.

Kindly help.

Hello,

Welcome toicliniq.com.

I read your query and can understand your concern.

Babies frequently have some adjusting challenges when transitioning to a new formula, particularly one that is hypoallergenic like Nan LR. During this transitional stage, fussiness and passing gas are possible. The flavor and texture of a new formula may also take some time for babies to become used to. The amount of milk the baby consumes does not really matter as long as your baby is developing normally.

I hope I have answered your question.

Let me know if I can assist you further.

Regards.

Patient's Query

Hello doctor,

May I ask whether a change in the formula also has an impact on her stools? Since she has not had any feces in around 18 hours?

Kindly help.

Hello,

Welcome back toicliniq.com.

I read your query and can understand your concern.

Do not worry; it is just temporary.

I hope I have answered your question.

Let me know if I can assist you further.

Regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Veerabhadrudu Kuncham
Dr. Veerabhadrudu Kuncham

Pediatrics

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Ask your health query to a doctor online

Pediatrics

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy